# SDR DALA2019110506382

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 76,737 hours, 57,661 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGERS AND FAS REPORTED STRONG BURNED RUBBER ODOR DURING T/O AND LANDING. BEGAN TROUBLESHOOTING PER W/CC 2120-2367 NO TROUBLE FOUND. C/W W /C 7100-2619 NO TROUBLE FOUND A/C OK FOR CONTINUED SERVICE NO GO ODI C/W. (LP6162216)
